# SDR SWIA2018062644804

- Difficulty date: June 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 35,543 hours, 31,509 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN BRINGING GEAR UP AFTER TAKE OFF. NOSE GEAR DID NOT COME UP. RAN QRH PROCEDURES FOR GEAR DISAGREE WARNING. QRH PROCEDURES RESULTED IN GEAR DOWN AND LOCKED.  IAW QRH LANDING GEAR MANUAL RELEASE HANDLE WAS PULLED.  REMOVED AND REPLACED NLG PRIORITY VALVE, AND NLG WOW HARNESS IAW AMM. OPS CHECKED GOOD.
